Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to ``A characterization of virtually embedded subsurfaces in 3-manifolds''


Author: Yi Liu
Journal: Trans. Amer. Math. Soc. 369 (2017), 1513-1515
MSC (2010): Primary 57M05
DOI: https://doi.org/10.1090/tran/7072
Published electronically: October 24, 2016
Original Article: Trans. Amer. Math. Soc. 369 (2017), no. 2, 1237-1264
MathSciNet review: 3572281
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to report an incorrect formula in the author's paper A characterization of virtually embedded subsurfaces in $ 3$-manifolds, Trans. Amer. Math. Soc. 369 (2017), no. 2, 1237-1264.


References [Enhancements On Off] (What's this?)

  • [L] Y. Liu, A characterization of virtually embedded subsurfaces in $ 3$-manifolds, this issue, pp. 1237-1264, DOI: http://dx.doi.org/ 10.1090/tran/6707.
  • [PW] P. Przytycki and D. Wise, Mixed $ 3$-manifolds are virtually special, preprint 2012, 29 pages, available at arXiv:1205.6742v2.
  • [RW] J. Hyam Rubinstein and Shicheng Wang, $ \pi _1$-injective surfaces in graph manifolds, Comment. Math. Helv. 73 (1998), no. 4, 499-515. MR 1639876, https://doi.org/10.1007/s000140050066
  • [Sun] H. Sun, NonLERFness of arithmetic hyperbolic manifold groups, preprint 2016, 30 pages, available at arXiv:1608.04816v1.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57M05

Retrieve articles in all journals with MSC (2010): 57M05


Additional Information

Yi Liu
Affiliation: Beijing International Center for Mathematical Research, No. 5 Yiheyuan Road, Haidian District, Peking University, Beijing 100871, People’s Republic of China
Email: liuyi@math.pku.edu.cn

DOI: https://doi.org/10.1090/tran/7072
Received by editor(s): August 30, 2016
Published electronically: October 24, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society